# SDR ASAA2021030534371

- Difficulty date: March 5, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AT LBL 46 BETWEEN STA 328 TO 360 GROUNDED - YES. REMOVED & REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0
